All Journal Entries Journals

progsteone suppostories for the 1st time.

Apr 17, 2011 - 6 comments

Im having horrible bloating and cramping sideeffects with progesterone suppositories. Mild nausea as well
Not liking it. Its giving me cramps. Is this cramping normal for someone whose not pregnant right now?

Comments
Post a Comment
790669 tn?1465189099
by Des_a_rae, Apr 17, 2011
Hi, I saw this on the side bar and wanted to help if I could.  I had to take these as well and I had major cramps.  I was constantly tired and kinda nauseous in the beginning.  How much are you taking?  They had me on 100 mg a day, but I'd take them at night before bed to help with the side effects.  Hope this helps some!!  Lots of luck to you, hoping you get your BFP!! :)  

1386249 tn?1303092096
by shuga1109, Apr 18, 2011
Thank you.  I appreciate your help.  Did your cramps subside after being on them for a while?  I am on only 25 mg a day, but my body is very sensitive to meds and began putting them in at night right before bed.  My boobs are not so bad so far, but my boobs often get a little sore for no reason from time to time.  I hope this makes my cycles a little longer because my cycles are short, about every 21-24 days.  I hope I get my BFP this time.  I am almost done trying and at the point of giving up.  are you no longer taking them?  

1386249 tn?1303092096
by shuga1109, Apr 18, 2011
Oh, and I am a bit nauseated as well.

1105753 tn?1374287348
by mjmom69, Apr 18, 2011
All very normal. It's hard because you kinda feel pregnant but you can't know. I was SOOO bloated and a little nauseous. I hope it is the real thing though!

790669 tn?1465189099
by Des_a_rae, Apr 18, 2011
Yeap, my boobs were also very sore. I don't remember the cramping going away until after I stopped taking them.  I did have alot of lower back pain too.  I mainly remember being constantly tired.  I felt like I couldn't do anything at all without needing to nap afterwards and mind you...I never nap.  I was nauseous at times but not all the time.  I was only on them for about 9 days until I had my Beta...negative of course.  For many reasons I just gave up on everything.  After 8 yrs of trying you kinda get tired of everything.  So I'm not sure how the side effects would've been "next" time.  I still have them though.  Hopefully it'll make your cycles longer but I'm praying you don't have another "cycle" for 9 months. ;)  Praying you get your BFP!!  

1386249 tn?1303092096
by shuga1109, Apr 18, 2011
I just got a call from my OB.  I have a scheduled PAP tomorrow.  They did not tell me to stop the suppositories 2 days prior to my pap.  I called them to ask them.  if this were the case, I should not have started the suppositories this cycle.  What a pain.  I wonder if this is going to make my period come?

Post a Comment